# SDR SWAA2023110909584

- Difficulty date: October 10, 2023
- Submitted: November 9, 2023
- Operation: Air carrier
- Aircraft: N907WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36619
- Aircraft time: 51,137 hours, 29,886 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ACCESS PANEL 321A LOCATED RIB 8 AT VERTICAL STABILIZER 2023-637748 / [01] REPLACED RIB 8 LOC. ACCESS PANEL 321A AT VERTICAL STABILIZER IAW SRM B737-700 51-40-02; SRM 51-10-02 ITEM 9 AND DRAWING 174A0103 REV. - AND DRAWING 174A1008 REV:C. SEE INDIVIDUAL SIGN OFF BELOW.;[02] REPLACED RIB 8 LOC. ACCESS PANEL 321A AT VERTICAL STABILIZER IAW SRM B737-700 51-40-02; SRM 51-10-02 ITEM 9 AND DRAWING 174A0103 REV. - AND DRAWING 174A1008 REV:C. SEE INDIVIDUAL SIGN OFF BELOW.JOB COMPLETED.
